# SDR Y2PA2022062422035

- Difficulty date: June 24, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N835US
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 75,543 hours, 56,419 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Part time: 75,543 hours, 56,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: WHILE AT C-CHECK AT COMMERCIAL JET IN KDHN, A FLOOR PAN WAS FOUND CORRODED AT DRAIN HOLE IN THE MAIN CABIN 
AT F.S. 207 LBL-50
CORRECTIVE ACTION: COMMERCIAL JET IN KDHN REMOVED THE CORROSION AT MAIN CABIN F.S. 207 LBL-50 IAW MD80 SRM 51-10-3 AND DETERMINED THE AREA TO OUT OF LIMITS IAW MD80 SRM 53-01. THEY FABRICATED A REPAIR DOUBLER FROM 7075 T6 .025”, TREATED AND PRIMED REPAIR DOUBLER IAW MD80 SRM 51-10-3.THEY INSTALLED THE REPAIR DOUBLER AT THE MAIN CABIN F.S. 207 LBL-50 IAW MD80 SRM 51-70-4
